# SDR AALA202201262146

- Difficulty date: January 25, 2022
- Submitted: January 26, 2022
- Operation: Air carrier
- Aircraft: N545UW
- Make and model: Airbus A300*
- Aircraft serial: 4850
- Aircraft time: 34,433 hours, 13,045 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: None
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AS THE FLIGHT ATTENDANT CLOSED UP AND ARMED SLIDES, DOOR 2L SHOWED AMBER (INSTEAD OF GREEN) ON FLIGHT ATTENDANT PANEL. SERVICED DOOR ASSIST BOTTLE PER AMM 52-10-00 OPERATIONS CHECKS GOOD.
